MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AH760HBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Liver Damage/Dysfunction (1954); Dizziness (2194); Respiratory Tract Infection (2420); Unspecified Heart Problem (4454); Unspecified Kidney or Urinary Problem (4503); Skin Inflammation/ Irritation (4545); Eye Irritation (4803)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient has alleged liver disease/toxicity, reduced cardiopulmonary reserve, eye irritation, nose irritation, skin irritation, respiratory tract irritation, dizziness and/or headache, hypersensitivity, nausea/vomiting, inflammatory response.Medical intervention was not specified.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient has alleged liver disease/toxicity, reduced cardiopulmonary reserve, eye irritation, nose irritation, skin irritation, respiratory tract irritation, dizziness and/or headache, hypersensitivity, nausea/vomiting, inflammatory response.Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.During the evaluation, secondary findings was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service center.There were 9 error codes found.The third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit was corrected.In box h: evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid has been updated.

Brand Name
BIPAP AUTO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20380847
Report Number2518422-2024-60790
Device Sequence Number15477985
Product Code BZD
UDI-Device Identifier00606959023987
UDI-Public(01)00606959023987
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAH760HBT
Device Catalogue NumberAH760HBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown